# SDR AALA202107266103

- Difficulty date: July 19, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737823
- Aircraft serial: 44470
- Aircraft time: 941 hours, 431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY TRIM LIGHT COVER BROKEN ON ROW 30  C,B,A. **SUPPLEMENTAL REPORT FOR AALA202107216103: REMOVED AND REPLACED AT SEAT ROW 30CBA EMERGENCY TRIM LIGHT COVER PER AMM 25-21-00.** (CLOSED)
